# SDR DALA2018031201619

- Difficulty date: March 11, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 43,285 hours, 30,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 208
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB BS 208,  LONGERON 15L.  THE WEB WAS REPAIRED IAW SRM 53-10-15-2R, PR 4.  HFEC INSPECTION PERFORMED AND NO CRACKS WERE FOUND AT THE TRIMMED OUT AREA IAW NDT SPM 06-10-01.001.
